Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 178

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The genera of amalgamations of graphs
Seth R. Alpert.
Trans. Amer. Math. Soc. 178 (1973), 1-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371698
Asymptotic abelianness of infinite factors
M. S. Glaser.
Trans. Amer. Math. Soc. 178 (1973), 41-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317062
Geodesic flows on negatively curved manifolds. II
Patrick Eberlein.
Trans. Amer. Math. Soc. 178 (1973), 57-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314084
Algebraic cohomology of topological groups
David Wigner.
Trans. Amer. Math. Soc. 178 (1973), 83-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338132
Alternating Chebyshev approximation
Charles B. Dunham.
Trans. Amer. Math. Soc. 178 (1973), 95-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318736
Decomposable braids and linkages
H. Levinson.
Trans. Amer. Math. Soc. 178 (1973), 111-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324684
Elementary properties of free groups
George S. Sacerdote.
Trans. Amer. Math. Soc. 178 (1973), 127-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320146
Iterated limits in $N^{∗} (U^{n})$
Carl Stephen Davis.
Trans. Amer. Math. Soc. 178 (1973), 139-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315155
Free products of von Neumann algebras
Wai Mee Ching.
Trans. Amer. Math. Soc. 178 (1973), 147-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326405
Surjective stability in dimension $0$ for $K_{2}$ and related functors
Michael R. Stein.
Trans. Amer. Math. Soc. 178 (1973), 165-191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327925
Cobordism invariants, the Kervaire invariant and fixed point free involutions
William Browder.
Trans. Amer. Math. Soc. 178 (1973), 193-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324717
Kernels in dimension theory
J. M. Aarts and T. Nishiura.
Trans. Amer. Math. Soc. 178 (1973), 227-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0321037
Equivariant cobordism and duality
Edward C. Hook.
Trans. Amer. Math. Soc. 178 (1973), 241-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0321120
The trace-class of a full Hilbert algebra
Michael R. W. Kervin.
Trans. Amer. Math. Soc. 178 (1973), 259-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318900
Multiplicities of second order linear recurrences
Ronald Alter and K. K. Kubota.
Trans. Amer. Math. Soc. 178 (1973), 271-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0441841
Submanifolds and a pinching problem on the second fundamental tensors
Masafumi Okumura.
Trans. Amer. Math. Soc. 178 (1973), 285-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317246
Local and asymptotic approximations of nonlinear operators by $(k_{1},…k_{N})$-homogeneous operators
R. H. Moore and M. Z. Nashed.
Trans. Amer. Math. Soc. 178 (1973), 293-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358465
Infinite particle systems
Sidney C. Port and Charles J. Stone.
Trans. Amer. Math. Soc. 178 (1973), 307-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326868
Additive set functions on lattices of sets
Gene A. DeBoth.
Trans. Amer. Math. Soc. 178 (1973), 341-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333109
A nonlinear optimal control minimization technique
Russell D. Rupp.
Trans. Amer. Math. Soc. 178 (1973), 357-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322645
Decreasing rearrangements and doubly stochastic operators
Peter W. Day.
Trans. Amer. Math. Soc. 178 (1973), 383-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318962
On the zeros of power series with Hadamard gaps-distribution in sectors
I Lok Chang.
Trans. Amer. Math. Soc. 178 (1973), 393-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315097
Some integral inequalities with applications to the imbedding of Sobolev spaces defined over irregular domains
R. A. Adams.
Trans. Amer. Math. Soc. 178 (1973), 401-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322494
On fibering of cobordism classes
R. E. Stong.
Trans. Amer. Math. Soc. 178 (1973), 431-447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315733
Equivariant bordism of maps
R. E. Stong.
Trans. Amer. Math. Soc. 178 (1973), 449-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322890
Exit properties of stochastic processes with stationary independent increments
P. W. Millar.
Trans. Amer. Math. Soc. 178 (1973), 459-479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0321198
Monotonically normal spaces
R. W. Heath, D. J. Lutzer and P. L. Zenor.
Trans. Amer. Math. Soc. 178 (1973), 481-493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372826
Generalized Dedekind eta-functions and generalized Dedekind sums
Bruce C. Berndt.
Trans. Amer. Math. Soc. 178 (1973), 495-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371817